# SDR SWIA200312499

- Difficulty date: October 8, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 9,551 hours, 13,099 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 6225734002
- Part serial: 10602
- Condition: Malfunctioned
- Location: Rudder
- Part time: 8,537 hours, 11,606 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STICKING IN RUDDER PEDALS.  REPLACED RUDDER SERVO IAW MM 22-10-05.  OPS CHECKS GOOD.
